MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURIGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURIGICAL TABLE
Model Number 4095 SURIGICAL TABLE
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on-site to inspect the 4095 surgical table and found no issues with the function or operation of the table.The table was tested, confirmed to be operating to specifications, and returned to service.Based on the technician's inspection, the root cause is likely attributed to facility personnel not correctly centering the tabletop before attempting to transfer patient on to the surgical table.The 4095 surgical table operator manual (pg.1-1) states, "warning - tipping hazard: do not disengage floor locks when patient is on table." the 4095 surgical table operator manual (pg.1-2) also states, "the floor locks must be engaged at all times when a patient is on table." the 4095 surgical table operator manual states, "warning - personal injury hazard: when installing any table accessory, check for correct attachment and tighten securely (if appropriate).Do not use worn or damaged accessory.Check installation before using any accessory - do not remove table leg section if patient is not properly positioned.Patient's torso and buttocks must be firmly held in place by table back and seat sections and legs supported by leg supports.Warning - personal injury and/or equipment damage hazard: - failure to perform periodic inspections of this surgical table could result in serious personal injury or equipment damage." the 4095 surgical table's operator manual further states, "warning instability hazard: possible patient or user injury, as well as surgical table or accessory failure, may result from using steris table accessories for other than their stated purpose or from using accessories manufactured and sold by other companies on steris surgical table." a steris account manager offered in-service training on the proper use and operation of the 4095 surgical table and is currently pending a response.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during a patient procedure, the leg section of the 4095 surgical table moved downwards without being commanded to do so.There was no report of injury or procedure delay.The procedure was completed successfully.
 
Additional Manufacturer Narrative
A steris account manager completed in-service training on (b)(6) 2024 with the customer on the proper use and operation of their 4095 surgical table.

Brand Name
STERIS
Common Device Name
4095 SURIGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20694502
Report Number1043572-2024-00072
Device Sequence Number14391901
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)210325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURIGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown